# SDR DHL2004752007

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN T/O POWER WAS APPLIED FLAPS 15 DEG TRIM AT 5.0 ABORTED T/O AT LESS THAN 5 KNOTS GROUND SPEED.  PERFORMED T/O WARNING SYSTEM TEST IAW B-727 M/M 31-26-1.  NO DEFECTS FOUND.  OK FOR FURTHER SERVICE.
